# SDR AALA202405158256

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 78,886 hours, 36,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Intermittent
- Location: R4 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR SLIDE ARMED ECAM INDICATION IS INTERMITTENT DURING FLIGHT. DOOR SHOWS ARMED BEFORE TAKEOFF AND THEN SHOWS DISARMED IN FLIGHT. IF FLIGHT ATTENDANT WIGGLES THE ARMING LEVER, IT SHOWS ARMED AGAIN. MAINTENANCE REPLACED THE SLIDE ARMED INDICATOR LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
